# SDR DXTA200400240

- Difficulty date: February 8, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N863QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258463
- Aircraft time: 3,288 hours, 2,441 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT NOTICED ODOR OF SMOKE FROM CABIN BLEED AIR, ACCOMPLISHED AIR TURNBACK TO DEN.  PERFORMED ENGINE RUNS AND APU RUNS,  APPLIED BLEED AIR IN AUTO AND MANUAL, ALL INDICATIONS NORMAL.  DID NOT OBSERVE THE ODOR OF SMOKE FROM CABIN BLEED AIR DUCT OR IN CABIN, ALL WORK DONE IAW HAWKER 800XP MM CHAPTER 20-00-00 STANDARD PRACTICES.
